RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1258–1261 (Mi dan29201)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On the theory of quadratic pencils of self-adjoint operators

M. G. Kreina, G. K. Langerb

a Odessa Civil Engineering Institute
b Technische Universität, DDR

Full text: PDF file (571 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 17.10.1963

Citation: M. G. Krein, G. K. Langer, “On the theory of quadratic pencils of self-adjoint operators”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1258–1261

Citation in format AMSBIB
\Bibitem{KreLan64}
\by M.~G.~Krein, G.~K.~Langer
\paper On the theory of quadratic pencils of self-adjoint operators
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1258--1261
\mathnet{http://mi.mathnet.ru/dan29201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169060}
\zmath{https://zbmath.org/?q=an:0198.47102}


Linking options:
  • http://mi.mathnet.ru/eng/dan29201
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Radzievskii, “Multiple completeness of root vectors of a Keldysh pencil perturbed by an operator-valued function analytic in a disc”, Math. USSR-Sb., 20:3 (1973), 323–347  mathnet  crossref  mathscinet  zmath
    2. G. V. Radzievskii, “On the basicity of derived chains”, Math. USSR-Izv., 9:5 (1975), 1119–1154  mathnet  crossref  mathscinet  zmath
    3. G. V. Radzievskii, “On the completeness of derived chains”, Math. USSR-Sb., 29:1 (1976), 35–54  mathnet  crossref  mathscinet  zmath  isi
    4. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. P. E. Zhidkov, “Completeness of systems of eigenfunctions for the Sturm–Liouville operator with potential depending on the spectral parameter and for one non-linear problem”, Sb. Math., 188:7 (1997), 1071–1084  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:87
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020